# SDR CA151117008

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,349 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) A PROBLEM OF OIL ODOR IN CABIN WAS FIRST REPORTED ON A FLIGHT AND RE-OCCURRED.  TROUBLE SHOOTING THE BLEED VALVE AND SWITCHING VALVES WERE REMOVED AND PRESENCE OF OIL WAS FOUND. THE ENGINE WAS CLEANED AND SERVICED AND A GROUND RUN PERFORMED DURING WHICH AN OIL MIST AND ODOR CAME INSIDE THE CABIN AND COCKPIT. THE AIRCRAFT WAS RETURNED TO THE HANGAR WHERE INSPECTION FOUND OIL AROUND ALL DIFFUSER PIPES. SUSPECTED IS AN OIL LEAK AT NR 5 BEARING, ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
